\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Topological mixing, knot points and bounds of topological entropy

Abstract Related Papers Cited by
  • In the paper we provide exact lower bounds of topological entropy in the class of transitive and mixing maps preserving the Lebesgue measure which are nowhere monotone (with dense knot points).
    Mathematics Subject Classification: Primary: 37B40; Secondary: 37E05, 37A05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    Ll. Alsedà, J. Llibre and M. Misiurewicz, Combinatorial Dynamics and Entropy in Dimension One, Second edition, Advanced Series in Nonlinear Dynamics, 5, World Scientific Publishing Co., Inc., River Edge, NJ, 2000.doi: 10.1142/4205.

    [2]

    M. Barge and J. Martin, Dense periodicity on the interval, Proc. Amer. Math. Soc., 94 (1985), 731-735.doi: 10.1090/S0002-9939-1985-0792293-8.

    [3]

    M. Barge and J. Martin, Dense orbits on the interval, Michigan Math. J., 34 (1987), 3-11.doi: 10.1307/mmj/1029003477.

    [4]

    A. Barrio Blaya and V. Jiménez López, On the relations between positive Lyapunov exponents, positive entropy, and sensitivity for interval maps, Discrete Contin. Dyn. Syst., 32 (2012), 433-466.doi: 10.3934/dcds.2012.32.433.

    [5]

    L. S. Block and W. A. Coppel, Dynamics in One Dimension, Lecture Notes in Mathematics, 1513, Springer, Berlin, 1992.

    [6]

    L. Block and E. M. Coven, Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval, Trans. Amer. Math. Soc., 300 (1987), 297-306.doi: 10.1090/S0002-9947-1987-0871677-X.

    [7]

    J. Bobok, Strictly ergodic patterns and entropy for interval maps, Acta Math. Univ. Comenianae, 72 (2003), 111-118.

    [8]

    J. Bobok, The topological entropy versus level sets for interval maps. II Studia Math., 166 (2005), 11-27.doi: 10.4064/sm166-1-2.

    [9]

    J. Bobok and M. Soukenka, Irreducibility, infinite level sets, and small entropy, Real Analysis Exchange, 36 (2010/2011), 449-461.

    [10]

    J. Bobok and Z. Nitecki, The topological entropy of $m$-fold maps, Ergod. Th. Dynam. Sys., 25 (2005), 375-401.doi: 10.1017/S0143385704000574.

    [11]

    A. Bruckner, Differentiation of Real Functions, Second edition, CRM Monograph Series, 5, American Mathematical Society, Providence, RI, 1994.

    [12]

    G. Harańczyk and D. Kwietniak, When lower entropy implies stronger Devanay chaos, Proceedings of the American Mathematical Society, 137 (2009), 2063-2073.doi: 10.1090/S0002-9939-08-09756-6.

    [13]

    G. W. Henderson, The pseudo-arc as an inverse limit with one binding map, Duke Math. J., 31 (1964), 421-425.doi: 10.1215/S0012-7094-64-03140-0.

    [14]

    P. Kościelniak and P. Oprocha, Shadowing, entropy and a homeomorphism of the pseudoarc, Proc. Amer. Math. Soc., 138 (2010), 1047-1057.doi: 10.1090/S0002-9939-09-10162-4.

    [15]

    P. Kůrka, Topological and Symbolic Dynamics, Cours Spécialisés [Specialized Courses], 11, Société Mathématique de France, Paris, 2003.

    [16]

    R. Mañé, Ergodic Theory and Differentiable Dynamics, Springer, Berlin, 1987.doi: 10.1007/978-3-642-70335-5.

    [17]

    M. Misiurewicz and W. Szlenk, Entropy of piecewise monotone mappings, Studia Math., 67 (1980), 45-63.

    [18]

    C. Mouron, Entropy of shift maps of the pseudo-arc, Topology Appl., 159 (2012), 34-39.doi: 10.1016/j.topol.2011.07.014.

    [19]

    S. Ruette, Chaos for continuous interval maps, preprint, 2003. Available from: http://www.math.u-psud.fr/ ruette/publications.html.

    [20]

    P. Walters, An Introduction to Ergodic Theory, Springer, New York, 1982.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(96) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return